# SDR ASOA04557

- Difficulty date: August 1, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE PASSENGER DOOR STRUCTURE BELOW THE TOP STEP AFT WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE PASSENGER DOOR EDGE MEMBER BELOW THE TOP STEP AFT IAW ASA EO 600-52-0043.  (M)
